On a Statistical Analysis of Implied Data
No abstract is available for this item.
Volume (Year): 18 (2011)
Issue (Month): 3 (September)
|Contact details of provider:|| Web page: http://springerlink.metapress.com/link.asp?id=102851|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Duffie, Darrell & Singleton, Kenneth J, 1999. "Modeling Term Structures of Defaultable Bonds," Review of Financial Studies, Society for Financial Studies, vol. 12(4), pages 687-720.
When requesting a correction, please mention this item's handle: RePEc:kap:apfinm:v:18:y:2011:i:3:p:231-266. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F. Baum)
If references are entirely missing, you can add them using this form.